# SDR AALA201805259016

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 6,583 hours, 2,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY, MID RIGHT, FAULT MESSAGE FOUND DURING EMERGENCY LIGHT TEST.  MAINTENANCE PERFORMED EMERGENCY LIGHT TEST IAW 33-51-00, SYSTEM BITE TESTED NORMAL, NO FAULT NOTED.
